Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Biduals of C*-Tensor Products

John C. Quigg
Proceedings of the American Mathematical Society
Vol. 100, No. 4 (Aug., 1987), pp. 666-668
DOI: 10.2307/2046703
Stable URL: http://www.jstor.org/stable/2046703
Page Count: 3

You can always find the topics here!

Topics: Commuting, Von Neumann algebra, Direct products
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Biduals of C*-Tensor Products
Preview not available

Abstract

Huruya [4] has proven that, for C*-algebras A1 and A2, $(A_1 \otimes A_2)^{\ast\ast} = A^{\ast\ast}_1 \overline\otimes A^{\ast\ast}_2$ for every A2 if and only if A1 is scattered. We strengthen this by proving that $(A_1 \otimes A_2)^{\ast\ast} = A^{\ast\ast}_1 \overline\otimes A^{\ast\ast}_2$ if and only if A1 or A2 is scattered. We discuss ramifications to representation theory and related questions regarding normal representations of W*-tensor products.

Page Thumbnails

  • Thumbnail: Page 
666
    666
  • Thumbnail: Page 
667
    667
  • Thumbnail: Page 
668
    668